MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION UNIVERSAL SLINGB 450 QRH; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION UNIVERSAL SLINGB 450 QRH; LIFT PATIENT NON AC POWERED
Model Number 3156085
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During follow up, it was confirmed that the incident occurred during a weight test and no patient was involved.It was reported after the weight cart was put on the slingbar and picked up about 1" off the ground, the slingbar hook snapped.The slingbar was replaced for the customer.Universal slingbar can be used in combination with liko slings that attaches to the sling bar using sling loops.Liko´s universal sling bars are with two assembly options, fixed assembly or with quick-release hook.Although there was no patient involvement and the incident occurred during testing, if the reported event were to recur, it could lead to serious injury or death therefore, baxter is reporting this event.
 
Event or Problem Description
A other health care professional contacted technical service to report that the universal slingb 450 qrh, had an issue, when installers were preforming a weight test of a system, when attempting to pick up the 550lb load the sling bar broke.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.

Brand Name
UNIVERSAL SLINGB 450 QRH
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22025500
Report Number8030916-2025-00075
Device Sequence Number7266720
Product Code FSA
UDI-Device Identifier00887761982444
UDI-Public(01)00887761982444
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3156085
Device Catalogue Number3156085
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown